MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes Migration or Expulsion of Device (1395); Application Program Problem (2880)
Health Effect - Clinical Codes Burning Sensation (2146); Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 306001 lot# unknown product type screening device; product id 309201 lot# unknown product type screening device; product id 306001 lot# unknown product type screening device; product id 309201 lot# unknown product type screening device.Section d information references the main component of the system.Other relevant device(s) are: product id: 306001, serial/lot #: unknown, ubd: , udi#: ; product id: 309201, serial/lot #: unknown, ubd: , udi#:.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for fecal incontinence.It was noted the patient's trial started on (b)(6) 2023.It was reported that the patient's device reached a max setting of 4.2 on the right side.The issue is ongoing.(b)(6) patient mentioned feeling a little sore and a burning like sensation.Additional information was received from a healthcare professional (hcp).The hcp reported that the cause was most likely determined to be that the temporary lead moved away from the nerve.
 
Additional Manufacturer Narrative
Continuation of d10: product id 306001 lot# unknown serial# implanted: explanted: product type screening device product id 309201 lot# unknown serial# implanted: explanted: product type screening device product id 306001 lot# unknown serial# implanted: explanted: product type screening device product id 309201 lot# unknown serial# implanted: explanted: product type screening device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin 11900
MY  11900
Manufacturer (Section G)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin 11900
MY   11900
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key17483780
Report Number3004593495-2023-00003
Device Sequence Number8942540
Product Code EZW
UDI-Device Identifier00763000344573
UDI-Public00763000344573
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/21/2023
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Patient Age85 YR
Patient SexFemale
Patient Weight69 KG